-
Makoril-Cold Tablet (Rs.51.56)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
Xuviva-Cold Tablet (Rs.60)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
XTPara Cold 2mg/500mg/10mg Tablet (Rs.50.3)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
L-Vin Cold Tablet (Rs.48)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
Kaprest Tablet (Rs.46.88)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
Coldrokk 2mg/500mg/10mg Tablet (Rs.47.81)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
Routin Tablet (Rs.48.75)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
Mutus-Cold Tablet (Rs.49.69)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
-
OptionCold Tablet (Rs.45)
Composition: Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
All Details About Biokoryl 10 Tablet
Find out detailed description, uses, directions of use, side effects, warnings and precautions, frequently asked questions about Biokoryl 10 Tablet
Description:
Biokoryl 10 Tablet is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.Biokoryl 10 Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.
Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Earlier using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine, as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.
Directions For Use:
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Biokoryl 10 Tablet may be taken with or without food.Side Effects:
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about themOrdinary side effects of Biokoryl
- Nausea
- Headache
- Insomnia (difficulty in sleeping)
- Tachycardia
- Palpitations
- Fear
- Apprehension
- Restlessness
- Tremors
- Weakness
- Dizziness
Warning & Precautions:
Employ of Biokoryl 10 Tablet may cause excessive sleepiness in patients with end stage kidney disease.
It should not be used in severe liver impairment.
FAQs:
What is Biokoryl 10 Tablet?
Is it safe to use Biokoryl 10 Tablet?
Can I stop taking Biokoryl 10 Tablet when I am relieved of my symptoms?
Can the use of Biokoryl 10 Tablet cause dizziness?
Can the use of Biokoryl 10 Tablet cause damage to liver?
What is the recommended storage condition for the Biokoryl 10 Tablet?
Written by:
Dr. Lokanish
M.B.B.S.
Reviewed by:
Dr. Sureshbabu Yadav
M.B.B.S., DIP.DIAB, F.R.S.H
Disclaimer:
Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.